On the limitation of telegrapher's equations for analysis of nonuniform transmission lines

Title
On the limitation of telegrapher's equations for analysis of nonuniform transmission lines
Authors
김세윤
Keywords
전송선; nonuniform transmission line; telegrapher's equations; TEM mode; angled two plates
Issue Date
2004-06
Publisher
Journal of the Korea Electromagnetic Engineering Society
Citation
VOL 4, NO 2, 68-71
URI
http://pubs.kist.re.kr/handle/201004/26400
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE